Skip to Content

Was on effexor now on pristiq 50mg,it's been 3days feeling fuzzy light headed is this normal?

Responses (4)

mitjason 19 Dec 2009

Yes It can cause many side effects such as blurred Vision, Dizziness and Drowsiness. I would talk to your doctor about it and ask he/she want they want to do. I hope this helps at least a little bit. Good luck!

itsmetoo2 20 Dec 2009

It may take up to 14 days to feel like you are out of the clouds. So this is all a wait and see therapy.

Wish you the best.

kent myles 21 Dec 2009

Thank you 4 ur msg back, it's day 5 and woke up today feeling a little better hope it will still improve more.

thx again

lynnette10 21 Dec 2009

I understand how you are feeling. When we switch meds sometimes these things can happen. Also, it could be a beginning side effect that hopefully go away soon. It went away for me. Give it a little time. If you continue to feel this way then I would talk to my Doctor. Hopefully it is a temporary effect of the switch. Best of luck. I hope this helps in some way.

kent myles 21 Dec 2009

thank you 4 ur responds, it's been now day 5 and this moring i'm feeling a bit better hope it keeps getting better. thx

LizardMan 25 Aug 2012

Yes it is I was on them for 10 days and had that and other side effects. The reports say it can take up to 4/5 weeks to get used to this drug. What has your doctor advised you?? Speak to him if it continues,

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions